Biomedical Imaging GroupSTI
English only   BIG > Publications > Parametrization of Interpolators

 Home Page
 News & Events
 Tutorials and Reviews
 Download Algorithms

 All BibTeX References

Complete Parameterization of Piecewise-Polynomial Interpolation Kernels

T. Blu, P. Thévenaz, M. Unser

IEEE Transactions on Image Processing, vol. 12, no. 11, pp. 1297-1309, November 2003.

Every now and then, a new design of an interpolation kernel shows up in the literature. While interesting results have emerged, the traditional design methodology proves laborious and is riddled with very large systems of linear equations that must be solved analytically. In this paper, we propose to ease this burden by providing an explicit formula that will generate every possible piecewise-polynomial kernel given its degree, its support, its regularity, and its order of approximation. This formula contains a set of coefficients that can be chosen freely and do not interfere with the four main design parameters; it is thus easy to tune the design to achieve any additional constraints that the designer may care for.

AUTHOR="Blu, T. and Th{\'{e}}venaz, P. and Unser, M.",
TITLE="Complete Parameterization of Piecewise-Polynomial
        Interpolation Kernels",
JOURNAL="{IEEE} Transactions on Image Processing",

© 2003 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.